# SDR F3LA200200164

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,109 hours, 14,836 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 6573795
- Part serial: MN0036
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FLIGHT CREW REPORTED LT ELEVATOR DELAMINATED ON TRAILING EDGE.  REPAIRED PER SRM 51-40-9, PARAGRAPH 4 AND EA 55-737-063.
